MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA300 ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA300 ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92130
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced skin overgrowth on the abutment.Subsequently, the patient underwent a skin revision surgery to remove the excess skin under general anesthesia (specific date not reported).The implanted device remains.

Brand Name
BA300 ABUTMENT 6MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key16705415
Report Number6000034-2023-01104
Device Sequence Number17547140
Product Code LXB
UDI-Device Identifier09321502019552
UDI-Public(01)09321502019552(10)COH200160(17)160130
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2023
Report Date (Section F) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/30/2016
Device Model Number92130
Device Catalogue Number92130
Device Lot NumberCOH200160
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/17/2023
Date Report to Manufacturer03/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA04/10/2023